# SDR SWAA086550

- Difficulty date: November 21, 2008
- Submitted: November 25, 2008
- Operation: Air carrier
- Aircraft: N355SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25250
- Aircraft time: 57,082 hours, 50,345 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Part number: PL22300
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED  16Y CHECK, FOUND LT EEPLS STRIP DAMAGED.  R&R STRIP PER MM.
